# SDR HALA2012021100058

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 36,085 hours, 6,673 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 102850
- Condition: Failed
- Part time: 2,147 hours, 364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S ADI AND HSI WENT BLANK WITH SG FAIL MESSAGE DISPLAYED IN BOTH INDICATORS.  CYCLED "ALTN EFI" OPS RETURNED TO NORMAL/GOOD.  R & R NR 1 SYMBOL GENERATOR, GROUND CHECKED OK IAW AMM 34-22-01, GROUND TEST 30 PASSED. ACFT REMAINS IN LAND 3 STATUS.
